# SDR REXA2016080301536

- Difficulty date: August 3, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 24,448 hours, 21,919 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stiffener
- Condition: Cracked
- Location: Exhaust Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST FAIRING 446AL HAS CRACKED STIFFINER SECOND FROM FWD END.  REPAIRED THE STIFFINER IAW CMM 78-11-00.
